| Catalog Number |
MY8020 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/23/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Material # my8020.Batch # unknown.It was reported by customer that when administering adriamycin, two separate syringes began leaking medication at the texium bonding site resulting in 3-4ml of medication not administered to patient.Verbatim: rcc received a complaint via email.There have been several events involving bd texium tubing and syringes where nurses and patients have been at risk for exposure to hazardous drug due to leaking products.We have been in contact with bd but have not yet found a resolution to this issue.Model #: my8020.9/23/2024 - (b)(6) - when administering adriamycin, two separate syringes began leaking medication at the texium bonding site resulting in 3-4ml of medication not administered to patient.Previously reported via medwatch.
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Additional Manufacturer Narrative
Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.No product will be returned per customer.No investigation was performed.
Event or Problem Description
No additional information.